# SDR C2XA11CL044

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 15,461 hours, 8,293 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 38791500
- Part serial: 3971
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 15,463 hours, 8,296 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A BRAKE INOP MESSAGE ON THE EICAS AFTER LANDING.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT INBOARD AND OUTBOARD HYDRAULIC FUSE.  OPERATIONAL CHECKS WERE GOOD.
